# SDR HALA0700175

- Difficulty date: April 19, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 17,247 hours, 3,310 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Bleed Warning
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ON DESCENT LEFT ENG BLEED LIGHT ILLUMINATED AND L ENG PRV EICAS MSG ILLUMINATED.  TURNED OFF LEFT ENG BLEED AIR SWITCH AND LEFT PACK CONTROL SELECTOR.  PERFORMED TEST PER FIM 36-10-00 FIG 123.  OPS CK'S NORMAL.  NO FAULTS.  NO MSG'S.
